RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 59, Issue 3, Pages 428–436 (Mi mz1731)  

This article is cited in 1 scientific paper (total in 1 paper)

Negative powers of a singular Schrödinger operator and convergence of spectral decompositions

A. R. Khalmukhamedov

V. I. Lenin Tashkent State University

Abstract: We compare the $L_2(\mathbb R^N)$-norms of negative powers of various Laplace and Schrödinger operators possessing a singular potential whose singularities lie on some manifolds. We write out sufficient conditions for uniform convergence and localization of spectral decompositions of functions from the Liouville class.

DOI: https://doi.org/10.4213/mzm1731

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 59:3, 303–309

Bibliographic databases:

UDC: 517.95
Received: 23.08.1993

Citation: A. R. Khalmukhamedov, “Negative powers of a singular Schrödinger operator and convergence of spectral decompositions”, Mat. Zametki, 59:3 (1996), 428–436; Math. Notes, 59:3 (1996), 303–309

Citation in format AMSBIB
\Bibitem{Kha96}
\by A.~R.~Khalmukhamedov
\paper Negative powers of a~singular Schr\"odinger operator and convergence of spectral decompositions
\jour Mat. Zametki
\yr 1996
\vol 59
\issue 3
\pages 428--436
\mathnet{http://mi.mathnet.ru/mz1731}
\crossref{https://doi.org/10.4213/mzm1731}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1399969}
\zmath{https://zbmath.org/?q=an:0872.35071}
\transl
\jour Math. Notes
\yr 1996
\vol 59
\issue 3
\pages 303--309
\crossref{https://doi.org/10.1007/BF02308543}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VD93600012}


Linking options:
  • http://mi.mathnet.ru/eng/mz1731
  • https://doi.org/10.4213/mzm1731
  • http://mi.mathnet.ru/eng/mz/v59/i3/p428

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rakhimov A., Ahmedov A., Zainuddin H., “On the Spectral Expansions of Distributions Connected with Schrodinger Operators”, Appl. Math. Lett., 25:6 (2012), 921–924  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:250
    Full text:101
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020